Top
5
Doctor insights on: Ashwagan

Share
1

1
Is there a problem with the combination of GABA ashwaganda 7 keto dhea st johns plus and 5 mthf taken together?

Is there a problem with the combination of GABA ashwaganda 7 keto dhea st johns plus and 5 mthf taken together?

Yes with any of them: Why take any of these when you don't know what's in them, don't know why you're taking them or for what reason, don't know how to judge if they help or what the potential side effects can be? Supplements are not evaluated by scientific studies or approved by the fda. Almost none have any benefit, and many can cause damage. Don't get medical advice from friends or the internet -use your doctor. ...Read more

2

2
Is it safe to take ashwaganda with prozac?

Is it safe to take ashwaganda with prozac?

Ashwaganda: Ashwaganda usually well tolerated and shouldn't cause a problem with the Prozac. Examine. Com recommends that it may help. Highly recommend that you try to find a naturopathic doctor OR search for a medical professional knowledgeable about "complimentary and alternative medicine" (search those specific terms) and get them to review your situation. ...Read more

3

3
I take wellbutrin (bupropion) 150mg sr morning & 150 mg afternoon. Still have anxiety. Can I take ashwaganda in the morning?

I take wellbutrin (bupropion) 150mg sr morning & 150 mg afternoon. Still have anxiety. Can I take ashwaganda in the morning?

Ask your doctor: There are no known interactions with wellbutrin (bupropion) but this has not been studied well. There are other potential side effects and drug interactions so you ned to review this with your doctor before taking this or other over the counter agents. Remember these are not regulated by the fda but they do have both good and potentially harmful effects in the body. D not take in pregnancy! ...Read more

4

4
Experienced sudden loss of libido & arousal issues. I was taking 600mg-rhodiola, 400mg-ashwaganda & 80mg-lavender oil. Could these be the cause?

Experienced sudden loss of libido & arousal issues. I was taking 600mg-rhodiola, 400mg-ashwaganda & 80mg-lavender oil. Could these be the cause?

Hard to tell: But if you suspect any of them causing your symptoms, why not stopping all of them for 2-4 weeks to see if they are indeed the culprit especially when they are not really essential to your health. At your age, depression or anxiety is the more likely cause for loss of libido. However a medical evaluation is wise if the problem bothers you. ...Read more

Find us on Facebook